On the non–periodic groups, whose subgroups of infinite special rank are transitively normal

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

This paper devoted to the non-periodic locally generalized radical groups, whose subgroups of infinite special rank are transitively normal. We proved that if such a group G includes an ascendant locally nilpotent subgroup of infinite special rank, then G is abelian.

Опис

Теми

Цитування

On the non–periodic groups, whose subgroups of infinite special rank are transitively normal / L.A. Kurdachenko, I.Ya. Subbotin, T.V. Velychko // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 74–84. — Бібліогр.: 16 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced